Journal of the American Mathematical Society. Volume 18, Number 1, 2005

Journal of the American Mathematical Society Contents of Volume 18, Number 1 Polylogarithms, regulators, and Arakelov motivic complexes A. B. Goncharov J. Amer. Math. Soc. 18 (2005), 1-60. Multidimensional viscous shocks I: Degenerate symmetrizers and long time stability...

Full description

Saved in:
Bibliographic Details
Main Author: American Mathematical Society
Format: Article
Language:English
Published: American Mathematical Society 2009
Subjects:
Online Access:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/101
Tags: Add Tag
No Tags, Be the first to tag this record!
Institutions: Thư viện Trường Đại học Đà Lạt